# SDR IXXA05SMN183S

- Difficulty date: September 20, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: 12.000 L27r
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, NOSE SECTION. RT PRIMARY HEAT EXCHANGER AFT LWR CORNER HAS STRUCTURAL MODIFICATION CRACKED .7500 ON DOUBLER STA 12.000 L-27R.  PERFORMED MAJOR REPAIR IAW MM 53-30-09, EO SEMAN NR 20051205 DATED 09-21-05. REMOVED FASTENERS IAW SRM 51-1-21.  REMOVED DAMAGED SECTION IAW SRM 53-30-09 PG 207.  PERFORMED NDT INSP OF REWORKED AREA IAW NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FABRICATED REPAIR DOUBLER (AL7075T6 0.100) + FILLER (AL7075T6 0.100) IAW MM. CLEANED, TREATED, PRIMED AREA + REPAIR PARTS IAW SRM.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW MM 53-30-09 PG 201-202, 208-209, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
